skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

An Analogue of Some Inequalities of P. Turan Concerning Algebraic Polynomials Having All Zeros Inside $\lbrack - 1, + 1 \rbrack$

Varma, A. K.

Proceedings of the American Mathematical Society, 1 March 1976, Vol.55(2), pp.305-309 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to e-Shelf

An Analogue of some Inequalities of P. Turán Concerning Algebraic Polynomials having all Zeros Inside $\lbrack -1, + 1 \rbrack$. II

Varma, A. K.

Proceedings of the American Mathematical Society, 1 April 1978, Vol.69(1), pp.25-33 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to e-Shelf

Some Inequalities of Algebraic Polynomials having Real Zeros

Varma, A. K.

Proceedings of the American Mathematical Society, 1 July 1979, Vol.75(2), pp.243-250 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to e-Shelf

Derivatives of Polynomials with Positive Coefficients

Varma, A. K.

Proceedings of the American Mathematical Society, 1 September 1981, Vol.83(1), pp.107-112 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to e-Shelf

Some Inequalities of Algebraic Polynomials Having all Zeros Inside [ -1, 1 ]

Varma, A. K.

Proceedings of the American Mathematical Society, 1 June 1983, Vol.88(2), pp.227-233 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to e-Shelf

On Birkhoff Quadrature Formulas

Varma, A. K.

Proceedings of the American Mathematical Society, 1 May 1986, Vol.97(1), pp.38-40 [Peer Reviewed Journal]

Full text available

View all versions
7
Complex interpolating polynomials
Material Type:
Article
Add to e-Shelf

Complex interpolating polynomials

Varma, A. K.

Proceedings of the American Mathematical Society, 01/01/1988, Vol.103(1), pp.125-125 [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to e-Shelf

On (0, 1, 2) Interpolation in Uniform Metric

Szabados, J. ; Varma, A. K.

Proceedings of the American Mathematical Society, 1 August 1990, Vol.109(4), pp.975-979 [Peer Reviewed Journal]

Full text available

View all versions
9
Some inequalities of algebraic polynomials
Material Type:
Article
Add to e-Shelf

Some inequalities of algebraic polynomials

Varma, A. K.

Proceedings of the American Mathematical Society, 07/01/1995, Vol.123(7), pp.2041-2041 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to e-Shelf

On a Polynomial Inequality of Kolmogoroff's Type

Bojanov, B. D. ; Varma, A. K.

Proceedings of the American Mathematical Society, 1 February 1996, Vol.124(2), pp.491-496 [Peer Reviewed Journal]

Full text available

View all versions

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait